Two-dimensional Kummer-Gaussian soliton clusters in strongly nonlocal nonlinear media
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (2): 1069-1074    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Two-dimensional Kummer-Gaussian soliton clusters in strongly nonlocal nonlinear media
Liu Hui-Ping1, Yi Lin1, Xu Si-Liu2
(1)华中科技大学物理学院,武汉 430074; (2)华中科技大学物理学院,武汉 430074;咸宁学院物理系,咸宁 437100
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn